# SDR HNAA2011021500021

- Difficulty date: February 2, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 64,247 hours, 72,925 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 3015S4
- Condition: Failed
- Location: Elevator Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT.  REMOVED SWITCH 3015-S4 AND RETERMINATED WIRING 33A16-1 AND 9C16A-1 REF, WIRING DIAGRAM 30-25-02. OPS CHECKED GOOD IAW WORKCARD 30-10-10F.
